# SDR 99ZZZX2694

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT ON LEFT SIDE OF FUSELAGE AT FRAME 9, 3.25 INCHES BELOW SKIN LAP B AND 4.00 INCHES FORWARD OF FRAME 9 IN 3,000 CYCLES.  CURRENT TCA 29,540 DUE AT 32,540 TAC.
